MathSciNet Relay Station
MathSciNet bibliographic data
MR1616085 39A11
Elaydi, S.; Murakami, S. Uniform asymptotic stability in linear Volterra difference equations. J. Differ. Equations Appl. 3 (1998), no. 3-4, 203–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement